# SDR CALA2023111003318

- Difficulty date: November 6, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 72,212 hours, 31,691 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 03963
- Condition: Defective
- Location: Fwd E&E
- Part time: 719,324 hours, 709,442 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 65KNOTS FOR AVIONICS VENT FAULT ON ECAM REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW AMM 21-26-53. PERFORMED AVEC TEST ON CFDS MCDU. OPS CK GOOD, NO FAULTS NOTED AT THIS TIME.
